# SDR SWAA030764

- Difficulty date: April 5, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 2,215 hours, 1,221 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 2 CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE GIRT BAR ATTACH FITTING FASTENER LOOSE.  SECURED FASTENER PER SRM.
